# SDR IPXA09855957

- Difficulty date: February 2, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 565507724
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 852-S4-06, REPAIR FASTENERS HAVE SPACING LESS THAN 4D.  RT RUDDER TR TRAILING EDGE SKIN STA ZR 225 - ZR 230.  REMOVED AND REPLACED REPAIR DOUBLER PER TIMCO REO-G12795 REV A, AND UP UPS EO NR DC8-5520-33407-A.
